# SDR SWAA2012070205451

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 18,704 hours, 11,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS BROKEN AT ROW 1.  REMOVED AND REPLACED EEPLS IAW AMM.
